Library Header Image
LSE Research Online LSE Library Services

Equiframed curves - a generalization of Radon curves

Martini, Horst and Swanepoel, Konrad ORCID: 0000-0002-1668-887X (2004) Equiframed curves - a generalization of Radon curves. Monatshefte fur Mathematik, 141 (4). pp. 301-314. ISSN 0026-9255

Full text not available from this repository.
Identification Number: 10.1007/s00605-003-0052-3


Equiframed curves are centrally symmetric convex closed planar curves that are touched at each of their points by some circumscribed parallelogram of smallest area. These curves and their higher-dimensional analogues were introduced by Peczynski and Szarek (1991, Math Proc Cambridge Philos Soc 109: 125–148). Radon curves form a proper subclass of this class of curves. Our main result is a construction of an arbitrary equiframed curve by appropriately modifying a Radon curve. We give characterizations of each type of curve to highlight the subtle difference between equiframed and Radon curves and show that, in some sense, equiframed curves behave dually to Radon curves.

Item Type: Article
Official URL:
Additional Information: © 2004 Springer
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 16 Oct 2009 09:40
Last Modified: 20 Feb 2021 03:46
Funders: Deutsche Forschungsgemeinschaft, National Research Foundation in South Africa

Actions (login required)

View Item View Item